The majority rule with a chairman
Antonio Quesada
Social Choice and Welfare, 2013, vol. 40, issue 3, 679-691
Abstract:
For the case of two alternatives and a given finite set of at least three individuals, seven axioms are shown to characterize the rules that are either the relative majority rule or the relative majority in which a given individual, the chairman, can always break ties. An axiomatization of the relative majority rules with a chairman is suggested that holds for an even number of individuals and that, for an odd number of individuals, characterizes the rules that are either the relative majority rule or a relative majority rule with a chairman. Copyright Springer-Verlag 2013
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00355-011-0633-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:40:y:2013:i:3:p:679-691
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
DOI: 10.1007/s00355-011-0633-3
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().